# SDR RAIA960519

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summing Unit
- Part number: C771065
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7360 - LEFT STALL CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED LEFT STALL SIGNAL SUMMING UNIT.  (M)
